# SDR UALA2012031901781

- Difficulty date: March 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 85,800 hours, 10,463 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Scanner
- Part number: 20414440402
- Part serial: 9523
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST WX RADAR, RTFL (2X) REPLACED WEATHER RADAR ANTENNA PER MM.  DUE TO REPEAT FAULT OF WX RADAR CLUTTER IN FLIGHT.  NEED TO REPLACE ANTENNA DRIVE WITH A NEW ANTENNA PLATE.  CONCURRED.  PCN 580-9031 AND PCN 582-0031.  PLEASE VERIFY WITH ONLINE IPC.  USE MM 34-43-03. 401.  REPLACED BOTH SCANNER ASSY AND PLATE ASSY.
